# SDR UIEA200200037

- Difficulty date: September 19, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940521
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND NR 2 PYLON LEFT ACCESS PLATE CUTOUT (463CL) AT NAC STATION 332 TO 350 CRACKED AT LOWER FORWARD CORNER APPROX .5 INCH.  TRIMMED OUT CRACKED AREA.  HFEC INSPECTED THE TRIMMED OUT AREA AND ALL FASTENER HOLES IN THE REPAIR AREA FOR ADDITIONAL CRACKING.  NO CRACKS FOUND.  OVERSIZED EXISTING HOLES.  FABRICATED FILLER AND REPAIR DOUBLERS.  BONDED REPAIR FILLER AND DOUBLERS IN PLACE.  (M)
